American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Klaus Ambos-Spies, Carl G. Jockusch, Richard A. Shore and Robert I. Soare. An algebraic decomposition of the recursively enumerable degrees and the coincidence of several degree classes with the promptly simple degrees . Trans. Amer. Math. Soc. 281 (1984) 109-128. MR 719661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Ilias G. Kastanas. The jump inversion theorem for $Q\sb{2n+1}$-degrees . Proc. Amer. Math. Soc. 90 (1984) 422-424. MR 728361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Piergiorgio Odifreddi. On the first order theory of the arithmetical degrees . Proc. Amer. Math. Soc. 87 (1983) 505-507. MR 684647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Marcia J. Groszek and Theodore A. Slaman. Independence results on the global structure of the Turing degrees . Trans. Amer. Math. Soc. 277 (1983) 579-588. MR 694377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Carl G. Jockusch and Richard A. Shore. Pseudojump operators. I. The r.e. case . Trans. Amer. Math. Soc. 275 (1983) 599-609. MR 682720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Harold Hodes. Jumping to a uniform upper bound . Proc. Amer. Math. Soc. 85 (1982) 600-602. MR 660612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Richard A. Shore. Finitely generated codings and the degrees r.e. in a degree ${\bf d}$ . Proc. Amer. Math. Soc. 84 (1982) 256-263. MR 637179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Peter A. Fejer. Branching degrees above low degrees . Trans. Amer. Math. Soc. 273 (1982) 157-180. MR 664035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Piergiorgio Odifreddi. Strong reducibilities. Bull. Amer. Math. Soc. 4 (1981) 37-86. MR 590818.
Abstract, references, and article information   
View Article: PDF

[40] Richard L. Epstein. Initial segments of degrees below ${\bf 0}^{\prime } $. Memoirs of the AMS 30 (1981) MR 603392.
Book volume table of contents

[41] C. T. Chong. Rich sets . Proc. Amer. Math. Soc. 80 (1980) 458-460. MR 581005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. H. Lachlan. Decomposition of recursively enumerable degrees . Proc. Amer. Math. Soc. 79 (1980) 629-634. MR 572317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] C. T. Chong. Generic sets and minimal $\alpha $-degrees . Trans. Amer. Math. Soc. 254 (1979) 157-169. MR 539912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia